# SDR DALA1150851818

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 38,522 hours, 8,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING FROM SEATS 17AB - 20AB INOPERATIVE.  MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHT CABLE DISCONNECTED AT SEAT 16.  MAINTENANCE RECONNECTED SAME.  OPERATIONAL CHECK WAS GOOD.
